# SDR DL75K041147

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 16,188 hours, 7,248 cycles
- Engine: Pwa PW2037
- Engine time: 32,761 hours, 15,571 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 32,761 hours, 15,571 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT FL 370 ENG INSTRUMENTS APPEARED FROZEN ENG WOULD NOT ACCELERATE ABOVE 65 PERCENT, N1 ENG WOULD IDLE DOWN.  DIVERTED TO CVG.  REPLACED FUEL CONTROL AND FUEL PUMP.  LEAK CKS OK, ENG TEST OK PER PFHB AND M/M.
